On some generating functions of generalized Bateman's and Pasternak's polynomials of two variables
Commun. Korean Math. Soc. 2013 Vol. 28, No. 1, 87-105
https://doi.org/10.4134/CKMS.2013.28.1.87
Printed January 31, 2013
Sayed Mohammad Abbas, Mumtaz Ahmad Khan, and Abdul Hakim Khan
Aligarh Muslim University, Aligarh Muslim University, Aligarh Muslim University
Abstract : The aim of the present paper is to study some generating functions of generalized Bateman's and Pasternak's polynomials of two variables.
Keywords : Bateman's polynomial of one and two variables, Pasternak's polynomial of one and two variables, Kamp\'{e} de F\'{e}riet series, triple hypergeometric series, generating functions
MSC numbers : 33C45
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd